American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R39) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] J. W. Cogdell. Piatetski-Shapiro's Work on Converse Theorems. Contemporary Mathematics 614 (2014) 31-51.
Book volume table of contents
View Article: PDF

[2] Vincent Lafforgue and Sergey Lysenko. Geometrizing the minimal representations of even orthogonal groups. Represent. Theory 17 (2013) 263-325.
Abstract, references, and article information
View Article: PDF

[3] Edward Frenkel. Langlands Program, trace formulas, and their geometrization. Bull. Amer. Math. Soc. 50 (2013) 1-55.
Abstract, references, and article information
View Article: PDF

[4] Peter Scholze and Sug Woo Shin. On the cohomology of compact unitary group Shimura varieties at ramified split places. J. Amer. Math. Soc. 26 (2013) 261-294.
Abstract, references, and article information
View Article: PDF

[5] Frank Calegari. Even Galois representations and the Fontaine--Mazur conjecture. II. J. Amer. Math. Soc. 25 (2012) 533-554. MR 2869026.
Abstract, references, and article information
View Article: PDF

[6] David Nadler. The geometric nature of the fundamental lemma. Bull. Amer. Math. Soc. 49 (2012) 1-50. MR 2869006.
Abstract, references, and article information
View Article: PDF

[7] Edward Frenkel. Commentary on “An elementary introduction to the Langlands Program” by Steven Gelbart. Bull. Amer. Math. Soc. 48 (2011) 513-515. MR 2823020.
Abstract, references, and article information
View Article: PDF

[8] Mehmet Haluk Sengün. The nonexistence of certain representations of the absolute Galois group of quadratic fields. Proc. Amer. Math. Soc. 137 (2009) 27-35. MR 2439421.
Abstract, references, and article information
View Article: PDF

[9] Richard Taylor and Teruyoshi Yoshida. Compatibility of local and global Langlands correspondences. J. Amer. Math. Soc. 20 (2007) 467-493. MR 2276777.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Edward Frenkel. Recent advances in the Langlands Program. Bull. Amer. Math. Soc. 41 (2004) 151-184. MR 2043750.
Abstract, references, and article information
View Article: PDF

[11] Chandrashekhar Khare. Limits of residually irreducible $p$-adic Galois representations. Proc. Amer. Math. Soc. 131 (2003) 1999-2006. MR 1963742.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] James Arthur. The principle of functoriality. Bull. Amer. Math. Soc. 40 (2003) 39-53. MR 1943132.
Abstract, references, and article information
View Article: PDF

[13] E. Frenkel, D. Gaitsgory and K. Vilonen. On the geometric Langlands conjecture. J. Amer. Math. Soc. 15 (2002) 367-417. MR 1887638.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Hervé Jacquet and Yangbo Ye. Germs of Kloosterman Integrals for $GL(3)$ . Trans. Amer. Math. Soc. 351 (1999) 1227-1255. MR 1443878.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] E. Frenkel, D. Gaitsgory, D. Kazhdan and K. Vilonen. Geometric realization of Whittaker functions and the Langlands conjecture. J. Amer. Math. Soc. 11 (1998) 451-484. MR 1484882.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Michael Harris, Stephen S. Kudla and William J. Sweet. Theta dichotomy for unitary groups . J. Amer. Math. Soc. 9 (1996) 941-1004. MR 1327161.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Herve Jacquet and Yangbo Ye. Distinguished representations and quadratic base change for $GL(3)$. Trans. Amer. Math. Soc. 348 (1996) 913-939. MR 1340178.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] J. W. Cogdell and I. I. Piatetski-Shapiro. On base change for odd orthogonal groups . J. Amer. Math. Soc. 8 (1995) 975-996. MR 1290233.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Yuval Z. Flicker. Relative trace formula and simple algebras . Proc. Amer. Math. Soc. 99 (1987) 421-426. MR 875374.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Yuval Z. Flicker. On twisted lifting . Trans. Amer. Math. Soc. 290 (1985) 161-178. MR 787960.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1